Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Foot injury, scraped out, bruising, swelling, painful. Taking difene medication. Help?

hi, i was out last night and a girl stood on my foot with her high heel, i felt it hurt but i didn't really pay any attention and continued partying. When i woke up this morning my foot was sore to walk on, when i checked it there was a scrape on the top of my foot close to my two small toes, it was very swollen and bruised all over the left top side of my foot. I've been taking difene tabs all day to hoping an anti inflamatory will help. The bruising and swelling has now got closer to the toes. I can move my toes and walk on it but its very painful. Is it possible that its broken or will i be ok in a day or 2
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello, there might be soft tissue injury or a small bony one. Get a x ray done, continue analgesic, apply compression bandage, do ice therapy several times and avoid bearing weight for a day or two. Thank you
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor